# SDR TIPR2015070423016

- Difficulty date: July 4, 2015
- Submitted: July 4, 2015
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Make and model: Airbus A300*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fork
- Part number: F52372309200
- Condition: Cracked
- Location: Frame 64
- Component: Cargo Door, Airbus
- Component part number: A523745000000A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CARGO DOOR FRAME 64 CRACKED AT NR 5 HOLE.
